MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 367323
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device type: fpa.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the bd vacutainer® push button blood collection set the was an issue with leakage at the level of the tubing.This occurred on 5 separate occasions but the date/time and or patient information is unknown.The following information was provided by the initial reporter, translated from (b)(6) to english: "when setting up the wing for the injection of radioactive product, a leakage in the tubing was found.Fortunately there was no consequence of radioactive contamination because tubing was purged with saline.On the other hand, there was an obligation to puncture the patient again in order to administer the contrast product.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.H3 other text.
 
Event or Problem Description
It was reported that during use of the bd vacutainer® push button blood collection set the was an issue with leakage at the level of the tubing.This occurred on 5 separate occasions but the date/time and or patient information is unknown.The following information was provided by the initial reporter, translated from french to english: "when setting up the wing for the injection of radioactive product, a leakage in the tubing was found.Fortunately there was no consequence of radioactive contamination because tubing was purged with saline.On the other hand, there was an obligation to puncture the patient again in order to administer the contrast product.".

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE; INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key9157729
Report Number1710034-2019-01082
Device Sequence Number11295739
Product Code JKA
UDI-Device Identifier50382903673235
UDI-Public50382903673235
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number367323
Device Lot Number8292556
Initial Date Received by Manufacturer 09/20/2019
Supplement Date Received by Manufacturer09/20/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;